# SDR DALA2021083105144

- Difficulty date: August 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 60,509 hours, 7,935 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Condition: Leaking
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3319 AFTER PUTTING FLAPS + GEAR DOWN FOR LANDING, GOT "HYD G RES LOW LEVEL" ECAM. WENT AROUND AND ECAM WENT AWAY WITH FLAP RETRACTION. ON SECOND APR, DID NOT RECEIVE ECAM, AFTER LANDING "HYD G RESEVOIR UNDERFILLED". CORRECTIVE ACTION: DID NOTICE LEAK FROM YELLOW SYS FLAP PCU MOTOR. R/R O-RING ON YELLOW SYS FLAP PCU MOTOR PER A330 AMM 27-54. FOUND LEAK ON ENG #1 GREEN SYS EDP PRESSURE LINE. R/R EDP HP01 HOSE PER A330 AMM 29-11. NO LEAKS NOTED, HYD QUANTITY SVC TO FULL. (8007877)
